MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
System, scope and wired controller manufacturing records were reviewed and found no issues associated with this case.Failure analysis performed shows that the failure mode is likely to push the potentiometer into a non-zero position at rest and is therefore likely to cause unintended motion.Although this is not what occurred during the case.Review of the logs indicate that when the joystick broke, the reading was below the dead zone and thus no command to move was issued.When the wired controller was shipped back to noah medical, the joystick position was shifted, resulting in a higher reading than when the failure occurred.No other malfunctions were reported.The complaint is reported due to the following conclusions: during a galaxy-assisted biopsy procedure, the left thumb joystick of controller (b)(6) broke leading to a replacement.There were no injuries reported or treatment administered.This complaint is reported due to the 2-year reportability rule.
 
Event or Problem Description
It was reported that during a galaxy-assisted biopsy of a lesion located in the right upper lobe, the controller (b)(6) left thumb joystick broke.The user replaced the controller.There were no injuries reported or treatment administered.No other malfunctions were reported.Although there were no injuries reported, the investigation findings indicated the potential for unintended motion.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key21608669
Report Number3021325287-2025-00004
Device Sequence Number9275458
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)240402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown